# SDR WX0A071849

- Difficulty date: February 14, 2014
- Submitted: February 15, 2014
- Operation: Air carrier
- Aircraft: N409NV
- Make and model: Doug MD 83
- Aircraft serial: 49574
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Part number: 5930497502
- Condition: Dented
- Location: Rt Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR TAB UPPER SURFACE DENT OUT OF LIMITS 6 INCHES FROM INBD END.  REMOVED DAMAGED SKIN, FABRICATED FILLER & DOUBLER & HOT BONDED IAW SRM 51-70-2 PARA 13.  TAP TEST COMPLIED WITH SRM 51-70-02, NO DEFECTS NOTED.
